# SDR SWAA2024120546906

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON VAPOR BARRIER LOCATED BS 663 AND BTW. RBL 40 TO RBL 43 CRACK LENGTH IS 6 INCH 2024-633591<[01] TOOL USED: SCALE P/N CR5200 S/N 8343110875 DUE DATE: 28/FEB/25;[02] TOOL USED HOT BONDER P/N: HCS9200B S/N:15102320 DUE DATE:25/JAN/25;[03] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[04] REPAIRED VAPOR BARRIER LOCATED AT BS 663 AND RBL 40 TO RBL 43. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[05] TASK COMPLETED.
